×

Sur les représentations unitaires des groupes de Lie nilpotents. II. (French) Zbl 0085.10303


MSC:

22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citations:

Zbl 0085.10302
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] V. BARGMANN , On unitary ray representations of continuous groups (Ann. Math., t. 59, 1954 , p. 1-46). MR 15,397b | Zbl 0055.10304 · Zbl 0055.10304
[2] N. BOURBAKI , Livre 4 : Fonctions d’une variable réelle (Théorie élémentaire) , chap. 1-3, Paris, Hermann, 1949 (Act. scient. et ind., n^\circ 1074 ; Éléments de Math., 9). MR 11,73c | Zbl 0204.37901 · Zbl 0204.37901
[3] N. BOURBAKI , Livre 6 : Intégration , chap. 1-4, Paris, Hermann, 1952 (Act. scient. et ind., n^\circ 1175 ; Éléments de Math., 13) ; Livre 6 : Intégration, chap. 5, Paris, Hermann, 1957 (Act. scient. et ind., n^\circ 1244 ; Éléments de Math., 21).
[4] F. BRUHAT , Sur les représentations induites des groupes de Lie (Bull. Soc. math. Fr., t. 84, 1956 , p. 97-205). Numdam | MR 18,907i | Zbl 0074.10303 · Zbl 0074.10303
[5] C. CHEVALLEY , Théorie des groupes de Lie , t. 3, Paris, Hermann, 1955 (Act. scient. et ind., n^\circ 1226). · Zbl 0066.01503
[6] C. CHEVALLEY , Géométrie algébrique (à paraître). · Zbl 0087.35501
[7] J. DIXMIER , Les algèbres d’opérateurs dans l’espace hilbertien , Paris, Gauthier-Villars, 1957 . Zbl 0088.32304 · Zbl 0088.32304
[8] J. DIXMIER , Sur les représentations unitaires des groupes de Lie algébriques (Ann. Inst. Fourier, Grenoble, à paraître). Numdam | Zbl 0080.32101 · Zbl 0080.32101
[9] J. DIXMIER , Sur les représentations unitaires des groupes de Lie nilpotents , III (à paraître ultérieurement). · Zbl 0100.32401
[10] I. GELFAND et M. NEUMARK , Unitäre Darstellungen der klassischen Gruppen , Berlin, Akademie-Verlag, 1957 (Mathematische Monographien, Band 6). Zbl 0077.03405 · Zbl 0077.03405
[11] R. GODEMENT , Sur la théorie des représentations unitaires (Ann. Math., t. 53, 1951 , p. 68-124). MR 12,421d | Zbl 0042.34606 · Zbl 0042.34606
[12] R. GODEMENT , Mémoire sur la théorie des caractères dans les groupes localement compacts unimodulaires (J. Math. pures et appl., t. 30, 1951 , p. 1-110). MR 13,12a
[13] HARISH-CHANDRA , On some applications of the universal enveloping algebra of a semi-simple Lie algebra (Trans. Amer. math. Soc., t. 70, 1951 , p. 28-96). MR 13,428c | Zbl 0042.12701 · Zbl 0042.12701
[14] HARISH-CHANDRA , The Plancherel formula for complex semi-simple Lie groups (Trans. Amer. math. Soc., t. 76, 1954 , p. 485-528). MR 16,111f | Zbl 0055.34003 · Zbl 0055.34003
[15] I. KAPLANSKY , A theorem on rings of operators (Pacific J. Math., t. 1, 1951 , p. 227-232). Article | MR 14,291a | Zbl 0043.11502 · Zbl 0043.11502
[16] C. KURATOWSKI , Topologie , I, Warszawa-Lwow, 1932 (Monografie Matematyczne, 3). · JFM 59.0563.02
[17] G. W. MACKEY , Imprimitivity for representations of locally compact groups , I (Proc. nat. Acad. Sc. U. S. A., t. 35, 1949 , p. 537-545). MR 11,158b | Zbl 0035.06901 · Zbl 0035.06901
[18] G. W. MACKEY , Induced representations of locally compact groups , I (Ann. Math., t. 55, 1952 , p. 101-139). MR 13,434a | Zbl 0046.11601 · Zbl 0046.11601
[19] G. W. MACKEY , Borel structure in groups and their duals (Trans. Amer. math. Soc., t. 85, 1957 , p. 134-165). MR 19,752b | Zbl 0082.11201 · Zbl 0082.11201
[20] F. I. MAUTNER , Unitary representations of locally compact groups , II (Ann. Math., t. 52, 1950 , p. 528-556). MR 12,157d | Zbl 0039.02201 · Zbl 0039.02201
[21] J. VON NEUMANN , Über einen Satz von Herrn M. H. Stone (Ann. Math., t. 33, 1932 , p. 567-573). Zbl 0005.16402 | JFM 58.0423.03 · Zbl 0005.16402
[22] I. E. SEGAL , Hypermaximality of certain operators on Lie groups (Proc. Amer. math. Soc., t. 1, 1952 , p. 13-15). MR 14,448b | Zbl 0049.35704 · Zbl 0049.35704
[23] I. E. SEGAL , A class of operator algebras which are determined by groups (Duke math. J., t. 18, 1951 , p. 221-265). Article | MR 13,534b | Zbl 0045.38601 · Zbl 0045.38601
[24] I. E. SEGAL , An extension of Plancherel’s formula to separable unimodular groups (Ann. Math., t. 52, 1950 , p. 272-292). MR 12,157f | Zbl 0041.36312 · Zbl 0041.36312
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.